# SDR AALA202004069003

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 66,437 hours, 29,818 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND ELEVATOR HINGE FITTING #3 HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE FITTING PER AMM 55-16-42.
